MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL RGDLOOP ADJUSTABLE XLARG; SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE

MEDOS INTERNATIONAL SàRL RGDLOOP ADJUSTABLE XLARG; SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE
Catalog Number 232449
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/12/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If additional information should become available, a supplemental medwatch will be submitted accordingly.(b)(4).The complaint device is not being returned, therefore is unavailable for a physical evaluation.If and when the device in question is received, this file will be reopened and its contents made to reflect the results of the evaluation.Therefore, we cannot determine what caused the user to experience the reported event, we cannot discern a root cause for the reported failure mode.Further, a review into the depuy synthes mitek complaints system revealed no similar complaints for this lot of devices that were released to distribution.At this point in time, no corrective action is required and no further action is warranted.However, should any new information be provided in future, this file will be re-opened and a thorough investigation will be performed.Depuy mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.This report is being filed from the (b)(4) as required under mitek's corrective and preventative actions (capa) to file usa fda mdr missed malfunctions.
 
Event or Problem Description
It was reported by the affiliate in (b)(6) that the lead thread on the rgdloop adjustable xlarg device broke when the surgeon attempted to insert it into the intra-articular bone hole during an anterior cruciate ligament acl reconstruction surgery.According to the reporter, the surgeon suspected that the lead thread hit the bone hole firmly at the edge of the hole.It was reported that the device was brand new and its first use when the issue occurred.There was no delay in the surgical procedure as an identical spare device was used to complete the procedure.There was patient involvement reported.There were no injuries, medical intervention or prolonged hospitalization.All available information has been disclosed.If additional information should become available, a supplemental medwatch report will be submitted accordingly.

Brand Name
RGDLOOP ADJUSTABLE XLARG
Common Device Name
SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key8278182
Report Number1221934-2019-56127
Device Sequence Number11144854
Product Code MBI
UDI-Device Identifier10886705024117
UDI-Public10886705024117
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K140324
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/16/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2017
Device Catalogue Number232449
Device Lot Number3820379
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/16/2017
Initial Report FDA Received Date01/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1